# SDR AALA2018082329036

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 31,804 hours, 11,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 20499006
- Part serial: 10848
- Condition: Defective
- Location: A/C Packs
- Part time: 21,856 hours, 8,031 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY, MUSTY ODOR  WITH PACKS ON. AFTER DECONTAMINATION, NO FURTHER CABIN ODOR. TROUBLESHOT THE CABIN ODOR WITH LT AND RT PACKS OZONE FILTERS REPLACED IAW AMM 21-51-41-000 AND 400-001-A.  LEAK CHECKED GOOD.
